Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    STONES2 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    262

    Question Help!!bled Some This Morning After Shot

    Noticed this morning after my test-e shot 200mg/ml, 1 ml , that I bled about three big drops of blood.

    I asperrated the syringe and no blood came in, but after my shot I did notice a very tiny amount in the colored base of the needle and syringe.

    If i 've done something wrong please inform.

    T wostones

  2. #2
    Heracles74's Avatar
    Heracles74 is offline Senior Member
    Join Date
    May 2005
    Location
    MO
    Posts
    1,196
    Sounds like you just put the needle through a vein or a capillary... no big deal. As long as you aspirated and got no blood in the syringe your fine. you pushed the needle through a vein, but did not inject into it. That is exactly why we aspirate .

  3. #3
    Fozaldo's Avatar
    Fozaldo is offline Associate Member
    Join Date
    May 2005
    Posts
    164
    Gotta go with Maddawg there, you prob went through a vein. If you injected into a vein you would really know about it. Take care dude

  4. #4
    STONES2 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    262

    response

    thanks, just a little paranoid.

  5. #5
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    5,609
    Simple.....passed through a vein.

  6. #6
    Join Date
    Dec 2004
    Location
    manchVegas
    Posts
    646
    Agreed No Biggie.....

  7. #7
    co2boi's Avatar
    co2boi is offline Anabolic Member
    Join Date
    Mar 2003
    Location
    Atlanta, GA
    Posts
    2,689
    Did the same this morning, except mine was more like a small stream than 3 drops. No worries bro...

  8. #8
    Doc.Sust's Avatar
    Doc.Sust is offline Retired "hall of famer/elite powerlifter"
    Join Date
    Dec 2004
    Location
    a van down by the river!
    Posts
    11,248
    it happens

  9. #9
    Habanero's Avatar
    Habanero is offline Junior Member
    Join Date
    Mar 2005
    Location
    Southwest Florida
    Posts
    139
    Quote Originally Posted by STONES2
    Noticed this morning after my test-e shot 200mg/ml, 1 ml , that I bled about three big drops of blood.

    I asperrated the syringe and no blood came in, but after my shot I did notice a very tiny amount in the colored base of the needle and syringe.

    If i 've done something wrong please inform.

    T wostones
    Sometimes you inadvertantly move the needle a little from side to side when trying to aspirate (glute shot) - at least I do. This is usually when a little pain sets in and I get a trickle of blood after withdrawal. Maybe not even a vein - it goes without saying that when the skin is punctured - the result is blood.

  10. #10
    S.P.G's Avatar
    S.P.G is offline AR Workout Scientist
    Join Date
    Mar 2005
    Location
    uk/ south east
    Posts
    4,538
    it will happen again to,, no biggie,,

  11. #11
    JAYROD's Avatar
    JAYROD is offline Senior Member
    Join Date
    Jun 2005
    Location
    gettin lucky in kentucky
    Posts
    1,747
    same here, happens every once in a while.

  12. #12
    STONES2 is offline Associate Member
    Join Date
    Apr 2005
    Posts
    262

    For The Help

    Thanks to all of you.


  13. #13
    smiler is offline Senior Member
    Join Date
    May 2005
    Posts
    1,751
    hmmm,i always bleed after a shot. never even thought about it till right now

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •